Klonopin Overdose Help

Klonopin Overdose Help

Klonopin is the brand name for clonazepam and is a highly potent benzodiazepine usually prescribed to treat epilepsy and seizures. It can also be used during a patient’s recovery process from another drug by minimizing withdrawal symptoms. Klonopin is also used recreationally to increase the effects of alcohol and other controlled substances.

Klonopin Abuse

Easy availability combined with a rapid onset of action make Klonopin the drug of choice for many recreational users. Klonopin is not the most powerful benzodiazepine drug, but the fact that many of its users believe it to be relatively harmless contributes to its widespread use and addictive potential. Klonopin users believe this, because the drug is often used in combination with another substance to increase the effects of drugs. Because of this, Klonopin is often thought to be a “helper” substance, and many patients unintentionally suffer from an overdose.

Klonopin Overdose Symptoms

Depending on the nature and severity of the Klonopin overdose, symptoms may reveal themselves in different ways. Some common symptoms associated with Klonopin overdose are as follows:

  • Confusion/hysteria
  • Impaired reflexes
  • Coma

Klonopin overdose has also been reported to cause long-term damage to memory and in some cases cognitive impairment can last up to six months after a Klonopin overdose. If you or someone you know often combines Klonopin with other substances, be aware that you are flirting with severe consequences.

Klonopin Addiction Recovery

If signs of a Klonopin overdose are present, it is crucial that you seek the care of qualified medical professionals as soon as possible. Calling 911 and getting a patient to a hospital as soon as possible is the best way to save someone from overdosing. In the event that you call an ambulance, you will need to know how much Klonopin the patient took, how long ago the patient took it and with what other substances, and the age and weight of the patient. Medical professionals will then take action to get the drugs out of the users system.

If Klonopin is being used in a manner that would cause an overdose, it is likely that after care in a designated rehab facility will be required to take the step toward a life free from Klonopin abuse and addiction. Several rehab options exist to help patients kick addiction and live  free from Klonopin.

Need Help Finding Recovery Solutions for Klonopin Recovery?

If you or someone you love has become addicted to Klonopin, our toll-free helpline is available 24 hours a day to help you find the recovery solutions you need. Recovery begins with initiative and can begin right now. The best way to allow a controlled substance to control your life is to convince yourself that you can handle it on your own. You are not alone. Please call us today.